Xanax and Valium are some of the most prescribed benzodiazepines in New Hampshire for treating insomnia, seizures, or panic disorders. While they are safe to take as prescribed, those who choose to take their prescriptions with other narcotics are at risk of forming a serious addiction. Benzo addiction is deadly with a certain combination of drugs that enhances the euphoric effects. If you or a loved one is struggling with benzo addiction, the safest way to detox and recover is through a benzodiazepine detox center in New Hampshire.
At Liberty Health Services, our treatment center provides comfortable rooms in a discreet and luxurious facility with individualized programs for treating addiction. Our therapists create an atmosphere of trust and open communication that promotes real healing. Clients will participate in group and private sessions while receiving medication to minimize withdrawal symptoms and cravings. To discover the benefits of our benzodiazepine detox center in New Hampshire, call 855.959.4521 today to speak to our friendly team.
Is Benzo Addiction Deadly?
Benzodiazepines are generally safe to take when following a prescription and not taking more than the recommended amount. When you take more than prescribed and build up a tolerance, that is when benzo addiction turns deadly. The cravings to maintain that level of euphoria can lead to experimenting with harder drugs like heroin or meth.
The additional dangers of benzo addiction include serious medical conditions such as liver or kidney failure, heart failure, coma, and death. The dangers become more real when you take benzos with other drugs. The common types of drugs that are taken with Xanax, Valium, or other benzodiazepines include:
- Oxycontin and other opioid analgesics
- Nembutal and other barbituates
Benzodiazepine overdose is deadly when combined with any of these drugs in high enough doses, and the two most lethal combinations are alcohol and fentanyl. At Liberty Health Services, our team will help you understand the dangers of benzo addiction and the importance of detoxing at an accredited treatment center.
What Happens During a Benzo Overdose?
A benzo overdose can be difficult to spot if you are not familiar with the signs of an overdose. One of the main symptoms of an overdose is shallow breathing, which can cause hypoxia and damage several vital organs.
Additional signs of a benzo overdose include:
- An inability to wake up. Clients who overdose will have low blood pressure and shallow breathing, which can make waking them up seem impossible. They will be unresponsive when shaking them, and it may take considerable effort to wake them up.
- If they are awake, they can become easily confused or agitated. They will slur their speech and appear as if they are drunk. This is a result of not enough oxygen in the bloodstream.
- Physical signs of benzo overdose include blue lips and fingertips, poor coordination, and being physically weak. They may faint due to low blood pressure if they stand too fast.
- Clients can also experience hallucinations, amnesia, mood changes, and can become easily agitated.
Is benzo addiction deadly? Yes, when combined with other drugs or taking higher doses for the euphoric effects. Benzodiazepines are safe when you follow the prescription and work with your doctor to taper off when you no longer need them.
Liberty Health Services: Treatment for Benzodiazepine Addiction
At Liberty Health Services, we are fully aware of the dangers of benzodiazepine addiction and what it takes to safely detox and recover. Our residential treatment center provides men and women with various types of therapy and medical support, including family therapy, for a well-rounded treatment experience. Clients will work with therapists and their peers in a safe, supervised environment where they will practice coping and communication skills and bond with their peers.
Take that first step toward a healthier life by calling 855.959.4521 today or contacting us online for more information about our benzodiazepine addiction treatment program.